MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11426964
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module low sorbing infusion set separated and leaked.The following information was received by the initial reporter with the verbatim: good morning.On (b)(6) 2023, we had a safety event reported for (bd alaris pump infusion set low sorb tubing).Let¿s identify this as bd 248, as a reference number.The tubing has been discarded.Based on the information provided below, could you start a product quality report? event details: ¿low sorb iv tubing.When i was circle priming chemo at med room at xxx pod.The iv tubing popped at filling chamber, spilled out chemo about 10cc.Used chemo spill kit to clean that area.Around 5 cc spill happened on my left hand, which was double gloved.Spilling chamber couldn't hold pressure during circle prime.I just pushed two times.When i was doing second time it popped out.¿.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 11426964 and lot# 23075066 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that bd alaris pump module low sorbing infusion set separated and leaked.The following information was received by the initial reporter with the verbatim: good morning.On 9/17/2023, we had a safety event reported for (bd alaris pump infusion set low sorb tubing).Let¿s identify this as bd 248, as a reference number.The tubing has been discarded.Based on the information provided below, could you start a product quality report? event details: ¿low sorb iv tubing.When i was circle priming chemo at med room at xxx pod.The iv tubing popped at filling chamber, spilled out chemo about 10cc.Used chemo spill kit to clean that area.Around 5 cc spill happened on my left hand, which was double gloved.Spilling chamber couldn't hold pressure during circle prime.I just pushed two times.When i was doing second time it popped out.¿.

Brand Name
BD ALARIS PUMP MODULE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17865876
Report Number9616066-2023-02003
Device Sequence Number12522983
Product Code FPA
UDI-Device Identifier50885403232365
UDI-Public(01)50885403232365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11426964
Device Lot Number1023075066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown